Lybrate.com has a nexus of the most experienced General Physicians in India. You will find General Physicians with more than 36 years of experience on Lybrate.com. You can find General Physicians online in Bangalore and from across India. View the profile of medical specialists and their reviews from other patients to make an informed decision.
Book Clinic Appointment
Treatment of Migraine Treatment
Weight Management Treatment
Removal Of Stitches Procedure
Thyroid Problems Treatment
Dressings Of Wounds Procedure
Hiv Prophylaxis Post Exposure
Viral Fever Treatment
Thyroid Disorder Treatment
Stitching Of Wounds Procedure
Management of Surrogacy
Submit a review for Dr. Bv Renuka PrasadYour feedback matters!
I am 47 years old taking medicine gluconate 1gm 1 -1 & Ziten only in morning. Now my sugar observed 89 fasting & 121 PP should I reduce medicine. What is new dose.
hello i got burning sensation in my eyes bcoz i have done welding first time in my life without any glass. My eyes fully become red and feels burning with water also cuming out frm my eyes. So pls suggest me what to do along with medicine.
I am 30 yrs old. My body is getting heat very frequently. Little spicy food is also not digestible. I am also suffering from gastric problem. I lost my weight up to 5 kgs. How to increase my weight. Please help me.
I'm 24 years of age & have a 3-3.5 inch penis when erect.. Is it normal or do I have some erectile dysfunction?
I have allergic asthma from last 2 years. My mother is also patient of bronchial asthma. What can I do?
Fasting blood sugar is 109. After eating it is 147 is not normal or more please tell. When I consulted a doctor he told it is normal not to worry please can you let me know.
I am a house wife and have a asthma problem and taking aerocort rotacaps from 10 year continuously is that medicine have any side effect or problem due to long term use?
Wow can I maintaining my lipid profile and uric acid in normal range with the help of medicine or physical exercise.
I used to masturbate daily and now I have reduced it very much. I haven't done it for a week. Is this going to affect my health?
Dear sir/ madam I am suffering from sever chest pain. It's common during menses but from last too moths the pain continuing after menses. In fact I am unable to move my breast at all. I constant a doctor she gave a evion tablets and acep tablets after using tablets pain is relief but after complete my course again my pain is starting sirPlease give some suggestions.
The incidence of premature ejaculation (PE) in men is reported to be 30% and is on the rise. It is the release or ejaculation of semen sooner than he would like during a sexual encounter with his partner. It is one of the most common male sexual problems.
It is considered that a man who can't 'last' for longer than five minutes would typically fit the definition of one suffering from 'premature ejaculation'.
Premature ejaculation can be a cause of embarrassment and can lead to frustration as sex may not lead to a pleasurable experience. Even partners of men who suffer from pe can be left feeling extremely dissatisfied. This can adversely affect relationships and have impacts on the affected person's self-esteem.
What causes premature ejaculation?
Ejaculation is controlled by the central nervous system. When a man is sexually aroused or stimulated, signals are carried from the spinal cord to the brain and from there sent to the reproductive organs to enable the release of semen through the penis. The exact cause of PE is still unknown. Many causes may attribute to PE from biological (low serotonin levels) to psychological factors and other related issues.
These are discussed further:
1. Biological causes: Serotonin is a natural substance made by the nerves. An increase in serotonin levels in the brain help men prolong the time taken to ejaculate and low levels of this substance can lead to PE.
2. Psychological factors: It is believed that following psychological factors can increase PE:
- Performance anxiety and unrealistic expectations
- Low self-esteem
- Relationship issues
It comes as a relief that PE need not be life-long and with some help it can be treated:
How is PE treated?
Quite often PE occurs with new partners and may decrease on its own over a period of time with absolutely no treatment. A urologist or sexologist may advice on certain techniques that you and your partner could try out to delay orgasm. A doctor may suggest use of numbing creams or gels if the skin of the penis is excessively sensitive. If the issue is a psychological one, therapy or counselling is advised which if followed can effectively reduce PE and help achieve a more satisfying sexual experience and subsequently improve relationships. If you wish to discuss about any specific problem, you can consult a Sexologist.